# SDR CA960417513

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Receptacle
- Part number: CA167072
- Condition: Elect Short
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)FLIGHT ATTENDANT RECEIVED ELECTRICAL SHOCK OFF GALLEY OVEN AND WAS FOLLOWED BY A BURNING SMELL. MAINTENANCE FOUND PINS ON OVEN BURNT AND OVEN RECEPTACLE DAMAGED. NEW OVEN INSTALLED AND RECEPTACLE CHAN GED.
